Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Panadol osteo for hip replacement. Using Airomir inhaler. Side effects?

I have been taking panadol osteo since 1st hip replacement Feb last year before that I was on capatex but as it has been taken off the market in AUSTRALIA one dos`nt have much choice had 2nd hip replaced other leg of course.
also I have been using a Airomir Inhaler for many years off and on
my query is would the panadol osteo

Regards Lois


Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi, thank you for posting at Health Care Magic.

Panadol Osteo (acetaminophen) is a good treatment for light pain. You should not use for too long for its side effect. It cause blood disorder and rash. It also damage pancreas, liver and kidney.

Airomir Inhaler in general is acceptable, because it doesn't have many side effects.
In order to reduce pain you should contact your ortoped to fix your prosthesis, because it can be damaged.

Good Luck.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor